MathSciNet Relay Station
MathSciNet bibliographic data
MR854009 (87j:53088) 53C42 (58E15 58G25)
El Soufi, A.; Ilias, S. Immersions minimales, première valeur propre du laplacien et volume conforme. (French) [Minimal immersions, first eigenvalue of the Laplacian and conformal volume] Math. Ann. 275 (1986), no. 2, 257–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement